Studia Logica 65 (2):181-198 (2000)

Abstract
This paper is devoted to the study of some subvarieties of the variety Q of Q-Heyting algebras, that is, Heyting algebras with a quantifier. In particular, a deeper investigation is carried out in the variety Q subscript 3 of three-valued Q-Heyting algebras to show that the structure of the lattice of subvarieties of Q is far more complicated that the lattice of subvarieties of Heyting algebras. We determine the simple and subdirectly irreducible algebras in Q subscript 3 and we construct the lattice of subvarieties lambda (Q subscript 3) of the variety Q subscript 3
Keywords No keywords specified (fix it)
Categories (categorize this paper)
ISBN(s)
DOI 10.1023/a:1005211613539
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,177
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Linear Heyting Algebras with a Quantifier.Laura Rueda - 2001 - Annals of Pure and Applied Logic 108 (1-3):327-343.

Add more citations

Similar books and articles

Analytics

Added to PP index
2013-11-03

Total views
18 ( #605,546 of 2,499,615 )

Recent downloads (6 months)
1 ( #418,166 of 2,499,615 )

How can I increase my downloads?

Downloads

My notes